Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 16186, 9 pages
http://dx.doi.org/10.1155/2007/16186
Research Article

The Interplay between Linear Representations of the Braid Group

Department of Mathematics, Beirut Arab University, P.O. Box 11-5020, Beirut 11072809, Lebanon

Received 19 May 2007; Accepted 10 July 2007

Academic Editor: Howard E. Bell

Copyright © 2007 Mohammad N. Abdulrahim and Nibal H. Kassem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad N. Abdulrahim and Nibal H. Kassem, “The Interplay between Linear Representations of the Braid Group,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 16186, 9 pages, 2007. doi:10.1155/2007/16186